# SDR ASAA2012100192987

- Difficulty date: October 1, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 14,517 hours, 4,643 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 2118966222
- Part serial: 68G0250
- Condition: Failed
- Location: Apu
- Part time: 14,517 hours, 4,643 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE LOADING APU SOFTWARE APU ECU FAILED.  REPLACED ECU WITH SERVICABLE ONE.  VERIFIED SOFTWARE PRE LOADED IN ECU REF. NG-49EO-03483-1. ACCOMP. INST. TEST, TEST PASSES REF. M/M 49-61-12-400-801.
